| Model Number |
3CX*FX25RWC |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, after 4 hours, the ventilation had to be increased to 10 liters and oxygen to 100%.The arterial partial pressure of oxygen (po2) was 75 mmhg.Treatment: bentall procedure.The entire cpb system, including the tubing set, was replaced.No blood loss.No significant delay in patient treatment.The patient's treatment was completed as planned.*no health consequences or impact.*product was changed out.*procedure completed successfully.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on august 1, 2025.Upon further investigation of the reported event, the following information is new and/or changed: d.9 (device availability - added date returned to manufacturer).G.3.(date received by manufacturer).G.6.(indication that this is a follow-up report).H.2.(follow-up due to additional information).H.3.(evaluation is in progress, but not yet concluded).A second follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11.).All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: b5 (added describe event/ problem).G3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information and device evaluation).H3 (device evaluated by manufacturer).H6 (identification of evaluation codes 10, 3331, 213, 67).The returned sample was visually inspected upon receipt, with no anomalies such as damage was found.After being rinsed, and dried, the amount of oxygen transfer and carbon dioxide gas removal of the actual sample was measured according to the product inspection protocol.It was confirmed to meet the factory¿s specifications.The manufacturing and incoming inspection records of the actual sample were reviewed and was found to have no anomalies.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
Event or Problem Description
Additional information from the clinical specialist on the shared pump record states that it was very limited in information, revealing only pump flow values.There were no blood gas values that included partial pressure of oxygen (po2) levels, venous saturations values, heparin amounts given nor activated clotting time (act) anticoagulation values.The patient was of very large size with a body surface area (bsa) of 2.67 square meters (m2), and 193 centimeters (cm) height.The pump run also was near 5 hours long (293 minutes) and this would require additional dosing of heparin and adequate heparinization act values do maintain oxygenator bundle functioning over a long pump run.The surgery procedure was a bentall procedure, involving replacement of the ascending aorta and aortic valve.The customer stated that the fraction of inspired oxygen (fio2) was required to be set at 100 percent with gas flow sweep settings of 10 liters/per minute (lpm).